Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the cause of throat irritation in one with a little abrasion in the intestine ?

i suffered reflux and i feel irritated in my thorat. i feel like something is blocking my throat. two days ago i had my endoscopy and the doctor told me that i have a little abrasion of my intestine . sometimes i feel bloated and some saliva will comes out from my mouth
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Hello mymarrhs, I am Dr Ravinder Sharma ENT surgeon On the basis of info provided it appears you are suffering form gastrooesophageal reflux disease(GERD). It is due to the reflux of gastric contents in lower part of oesophagus or food pipe. A feeling of bloating is fairly common in GERD. You will need antacids to reduce acid secretion in stomach, avoid tea, coffee, hot and spicy food and smoking as they all make the lower oesophageal sphnicter more loose and thus increases the chances of reflux. Take some time before you go to bed after dinner(about 2 hours) and elevating head end of your bed will be agreat help. Ensure you are not taking pills as they may also increase chances of reflux I hope this answers your concern with regards Ravinder Sharma
Answered: Mon, 16 Apr 2012
I find this answer helpful
ENT Specialist Dr. Sreenivas's  Response
welcome to healthcaremagic

you ARE suffering from GASTRO ESOPHAGEAL REFLUX DISEASE, a very common condition, diet, lifestyle modifications along with medications must, medications should consist of PPI with a prokinetic

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor